# SDR CA101210008

- Difficulty date: December 8, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 172R
- Aircraft time: 881 hours
- Engine: Lyc IO360L2A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod
- Part number: 24320031
- Condition: Misinstalled
- Location: Elevator Trim
- Part time: 1,427 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND THE TRIM TAB CONTROL ROD INSTALLED UPSIDE-DOWN. IT WAS DETERMINED THAT THE ROD WAS INSTALLED INCORRECTLY AT FACTORY SINCE THERE WAS NO PAINT ON OTHER SIDE. ROD REMOVED AND INSTALLED IN CORRECT ORIENTATION. CHECKED TRAVEL AND RIGGING, NO CHANGE, CHECKED WITHIN LIMITS. (TC# 20101210008)
